MAUDE Adverse Event Report: Ovesco Endoscopy AG colonic FTRD Set

Ovesco Endoscopy AG colonic FTRD Set
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The colonic ftrd was used for the removal of a lesion in the ascending colon in a hybrid approach of emr followed by full thickness resection with ftrd.Assuming clip application, the resection was performed.Subsequently, incomplete clip deployment and perforation were found.The perforation was closed with conventional endoscopic clips in the same procedure and not other interventions were needed.
 
Additional Manufacturer Narrative
The colonicftrd was intended to be used for the removal of a lesion in the ascending colon.The returned product components, comprising the electrical snare, the clip release thread, the application cap and clip deployment ring, were technically examined.The clip was missing.No visible damage or abnormality was identified.Functional simulation using an off the shelf ftrd clip, demonstrated clip release without any problem.As reported, electrical resection was initiated without visual confirmation of complete clip application.The instructions for use state that the application ring must be visualised during clip application and must be monitored to ensure safe clip placement.A review of the production-related documentation revealed no abnormalities.The investigation therefore found no evidence of a product or manufacturing-related defect.

Brand Name
colonic FTRD Set
Common Device Name
colonic FTRD Set
Manufacturer (Section D)
Ovesco Endoscopy AG
friederich-miescher strasse 9
tuebingen, baden wuerttemberg 72076
GM  72076
Manufacturer (Section G)
Ovesco Endoscopy AG
friederich-miescher strasse 9
tuebingen, baden wuerttemberg 72076
GM   72076
MDR Report Key50201924
Report Number3006696607-2026-00010
Device Sequence Number16061491
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number864182
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown